MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bard® TigerTail¿ Flexible Tip Ureteral Catheters

C.R. BARD INC. (COVINGTON) -1018233 Bard® TigerTail¿ Flexible Tip Ureteral Catheters
Catalog Number 139006
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the part of the bard polyurethans ureteral catheter came off inside the patient as the device failed (e.G.Broke, couldn't get it to work or stopped working).It was seen on x-ray and taken out by the surgeon.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bard® TigerTail¿ Flexible Tip Ureteral Catheters
Common Device Name
Ureteral Catheters
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard, Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key24502116
Report Number1018233-2026-01457
Device Sequence Number9870627
Product Code KOD
UDI-Device Identifier10801741127103
UDI-Public(01)10801741127103(17)291031
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K033719
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number139006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer09/18/2026
09/23/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date09/22/2026
09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale
Patient RaceAmerican Indian Or Alaskan Native